# SDR COMA9660233

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Fluid
- Condition: Smoking
- Location: Wings
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGER REPORTED SMOKE COMING FROM WINGS.  SMOKE FOUND TO BE DE-ICING FLUID EVAPORTING.
